# SDR ASAA2017120922834

- Difficulty date: December 9, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 9,728 hours, 3,231 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED FOR APPROXIMATELY ONE MINUTE DURING CRUISE, WITH VTK DISPLAYED ON CAPTAINS ND AND NO FMC INFO ON MCDU'S.CORRECTED ITSELF. GROUNDED - YES. ACCOMPLISHED FMC SYS BITE PROCEDURE WITH NO FAULTS NOTED REF B737-900 FIM 34-61 TASK 801. O HISTORY 30 DAYS. OK FOR SVC.
